Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child is vomiting. Taking Lanzol and Sufracal. Suggestions?

Hello Doctor, My son is 3.5 years old. He is having frequent vomitings ie almost 2-3 episodes of the same - mostly before bedtime. He was diagnosed with gastroenteritis in April first week and was on medication for a week. After that he was having vomitings almost once in a week or lesser till first of July. In the first week of July, he was again diagnosed with gastroenteritis by the same doctor. He was on junior lanzol and sufracal for a week. After less than a week of stopping the medication, he is again vomiting more than 2-3 times a week - mostly bedtime. We are not giving him any outside food. Please help, as he is not showing any other symptoms. DOctor has asked us to continue with the same medication, for another one month. However even after starting the medication yesterday, he again vomited immediately after lying down for bed. He is a very active, intelligent and well mannered child. Please suggest, if we should for some tests or do something to avoid these vomitings. Please suggest, if we should go for another doctor
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Manisha,
Thank you for your query on Healthcare Magic,
Your child seems to have developed gastritis due to infection or secondary due to antibiotic medication given for repeated episodes of acute gastroenteritis.
Continue the medication as advised by your doctor and you can add one antiemetic like ondansetron or domperidone in prescribed dosage for the control of vomitins depending on its presence.
If the vomitings are still persisting consult your doctor for basic investigations.
Hope I have answered your query.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor